# SDR CA960131006

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Refuel Adapter
- Part number: MS244845
- Condition: Leaking
- Location: Surface
- Part time: 252 hours
- Component: ADI208
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)REFUELING ASSEMBLY DRIPS FUEL CONTINUOUSLY PAST THE SEALING SURFACE OF THE BASE PLATE  SUBMITTER STATES THAT IT APPEARS THE 'O' RING IS NOT DURABLE ENOUGH FOR THIS APPLICATION
